MAUDE Adverse Event Report: MEDIVATORS INC ADVANTAGE PLUS PASS-THRU; ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC ADVANTAGE PLUS PASS-THRU; ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-610.003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation into the reported event is in progress.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that disinfectant leaked from their advantage plus pass-thru subsequently causing two employees to experience eye irritation.Medical treatment was sought and administered (eye irrigation).

Brand Name
ADVANTAGE PLUS PASS-THRU
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue north
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue north
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25305670
Report Number2150060-2026-00022
Device Sequence Number15781662
Product Code FEB
UDI-Device Identifier00677964095832
UDI-Public(01)00677964095832(11)211201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-610.003
Device Catalogue Number12610003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown